Skip to main content

Coverings of skew products and crossed products by coactions

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2009

Citation


  • Pask, D., Quigg, J. & Sims, A. (2009). Coverings of skew products and crossed products by coactions. Australian Mathematical Society Journal, 86 (3), 379-398.

Scopus Eid


  • 2-s2.0-70349199454

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=10574&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3238

Number Of Pages


  • 19

Start Page


  • 379

End Page


  • 398

Volume


  • 86

Issue


  • 3

Abstract


Publication Date


  • 2009

Citation


  • Pask, D., Quigg, J. & Sims, A. (2009). Coverings of skew products and crossed products by coactions. Australian Mathematical Society Journal, 86 (3), 379-398.

Scopus Eid


  • 2-s2.0-70349199454

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=10574&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3238

Number Of Pages


  • 19

Start Page


  • 379

End Page


  • 398

Volume


  • 86

Issue


  • 3